MathSciNet Relay Station
MathSciNet bibliographic data
MR2361792 46G25 (46B26 47H60)
Ferrer, Jesús On the zero-set of real polynomials in non-separable Banach spaces. Publ. Res. Inst. Math. Sci. 43 (2007), no. 3, 685–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement